

Recofast Plus Tablet
Manufacturer
Shreya Life Sciences Pvt Ltd
Salt Composition
Paracetamol (500mg) + Phenylephrine (10mg) + Chlorpheniramine (2mg)
Key Information
Short Description
Recofast Plus Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Tablet
Introduction
Recofast Plus Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause few common side effects such as nausea, allergic reaction, sleepiness, dizziness, restlessness, and nervousness. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Recofast Plus Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Recofast Plus Tablet is a combination of three medicines:
Quick Tips
Recofast Plus Tablet helps relieve symptoms of cold and flu such as headache Recofast Plus Tablet may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.